# SDR MALA964898

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Entrance Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE GATE WALK-AROUND INSPECTION, MAINTENANCE PERSONNEL NOTED THE ENTRANCE LIGHTS WERE INOPERATIVE AND WOULD TRIP THE CIRCUIT BREAKER.  MAINTENANCE FOUND AT TERMINAL END CONTACTING THE AIRCRAFT FRAME.  THEY REPOSITIONED THE WIRE AND ADDED ANTI-CHAFE MATERIAL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
